# SDR DALA2022062104322

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 60,582 hours, 28,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 ON WAKE UP - FOUND AFT LEFT EMERGENCY FLASHLIGHT - NOT FLASHING. CORRECTIVE ACTION: R/R EMERGENCY FLASHLIGHT PER A320 AMM 25-65. (9234430)
